| Model Number |
ZLB00 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
10/25/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zlb00 25.5 diopter intraocular lens (iol) was explanted from a female patient left eye due to the power being off by 1.75 diopter.There was no incision enlargement, no vitrectomy and no patient injury post-op.Lens was replaced with the same model lens with a 23.0 diopter.After the replacement the physician reported an improvement on patient's eyes.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 1/8/2017.Device returned to manufacturer ¿ yes.Device evaluation the device was returned to the manufacturer.Device inspection was performed and visual inspection of the return sample shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.Manufacturing records were reviewed and the lens was manufactured according to specification.A search on complaints revealed no similar complaints were received for this order number to date.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the intraocular lenses.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.